# SDR C2XA09TY075

- Difficulty date: April 24, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 23,896 hours, 22,985 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SPHERICAL BEARING HOUSING'S ON VERTICAL STAB HAVE CORROSION.  REAMED HOUSING AND INSTALLED NEW BUSHINGS IAW EMB AMM 55-30-02 AND COMPLIED WITH DIHEDRAL & INCIDENCE CHECKS IAW EMB 145 AMM 51-50-01.  AIRCRAFT STILL IN C CHECK.
